# SDR CA090408006

- Difficulty date: March 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, THE CREW NOTICED A WARNING FOR EEC FAILURE WITH ASSOCIATED LOSS OF POWER OF NR 1 ENGINE. AN EEC RESET WAS ATTEMPTED WITHOUT SUCCESS AND THE ENGINE THEN FLAMED OUT. IT WAS SECURED AND A SINGLE ENGINE LANDING WAS PERFORMED. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE EEC BEFORE THE ACFT WAS RELEASED FOR SERVICE. FURTHER TROUBLESHOOTING WILL HOWEVER BE ACCOMPLISHED.
